# SDR QMLA2020123020069

- Difficulty date: December 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N118LN
- Make and model: Snias AS350B3
- Aircraft serial: 4214
- Aircraft time: 4,340 hours, 12,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Canopy
- Part number: C1EVER350B2B3CP
- Condition: Cracked
- Location: Zone 200
- Part time: 4,340 hours, 12,562 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 600 HOUR AIRFRAME INSPECTION WE FOUND TWO CRACKS IN THE AIRFRAME CANOPY.  ONE LOCATED ON THE TOP RAIL OF THE PILOT DOOR FRAME 5.5 INCHES AFT OF THE FRONT OF THE DRIP RAIL, 1 INCH IN LENGTH AND LOOKS TO BE THE TOP LAYER OF RESIN.  THE SECOND IS LOCATED ON THE LT CO-PILOT WINDSHIELD FRAME.  THE TWO BOTTOM INSIDE CORNER SCREWS LOOK TO BE OVER TIGHTENED AND CAUSED THE FRAME TO CRACK AROUND THE WASHERS.  AIRCRAFT IS STILL CURRENTLY OUT OF SERVICE WHILE THIS IS GETTING REPAIRED.
